# SDR CALA2013120693521

- Difficulty date: December 4, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 82,074 hours, 23,801 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR GIRT FOOT LIFTING MECHANISM BOTTOM HALF BROKEN OFF & MISSING.  REPLACED L2 DOOR FWD LIFTING FITTING LINK.
